# SDR DALA2021080304388

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Landing
- Condition: Corroded
- Location: Ecs Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 CORROSION ON SETTLEMENT AREA OF ECS DOORS ON STA 1040 BTW LBL 8 TO LBL 19 AT ECS BAY. (IN REF NRC 227). CORRECTIVE ACTION: SUMMARY OF NRC 00323. CHORD ON SETTLEMENT AREA OF ECS DOORS ON STA 1040 LH SIDE AT ECS BAY WAS REPLACED PER B 757-200 SRM. (1893902)
